| Catalog Number |
G1470J |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cap did not close.It seemed to come off without any resistance.There was no disinfection or sterilization, and no infectious disease occurred.There was no patient harm/adverse event reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Received for investigation, twenty-one opened packages.Visual inspection revealed that the filter-pro devices were assembled to the syringes.No defects or anomalies were noted.They were checked all but one showed the luer fell within the gage limits.The gage limit showed the luer of the filter-pro housing to be smaller than the iso specification.To review the reported issue of a loose connection, the syringe and filter-pro devices were tested according to combo leak test.The syringes were filled with dyed water prior to re-assembling them to the filter-pros.The syringe and filter-pro assembly was placed into a test fixture whereby an axial force was applied (1.5-1.6 lbf) to the plunger of the syringe.Results: separation of the components was observed.When pressure was applied to the assembly the filter-pro "popped off" and became disconnected from the syringe.In this respect, the returned syringe samples and filter-pro devices did not function as intended.Therefore, the complaint was confirmed.